Austell-Paracetamol 500mg 20 Tablets

Austell-Paracetamol 500mg 20 Tablets

Vendor
Austell
Regular price
R 21.32
Sale price
R 19.38
Tax included. Shipping calculated at checkout.
Quantity must be 1 or more

Austell-Paracetamol 500mg 20 Tablets


Paracetamol 500mg tablets contains paracetamol and helps with the relief of pain associated with headaches, regular aches and fever.

Pack size: 20 Tablets

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)